# SDR UPS97225333

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, COCKPIT EMER EXIT LIGHT CAME ON SLOWLY THEN FADED OUT.  BATTERY CK GOOD.  RESEATED LIGHT ASSY, LIGHT CK GOOD.
